# SDR DL76G020578

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 47,165 hours, 12,389 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AUTO PRESS CONTROLLER 1 AND 2 FAILED.  F/A REPORTED FUMES IN AFT CABIN.  RESET CONTROLLERS, NO FAULTS.  RAN PACKS, OK.  RAN ENGINES AND PRESSURIZED, ALL OK.  NO ODORS NOTED IN CABIN.
